# SDR AALA20161220003

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 55,098 hours, 26,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT R1 DOOR HAS A DETACHED LENS COVER.  REMOVED AND REPLACED EXIT SIGN IAW AMM 33-53-01.  OPERATIONAL CHECKED GOOD.
